Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


First week of treatment and having a 24 hours nausea
Sep 26, 2012

Hi Nelson, I just got recently tested with HIV and my CD4 is 240+ my doctor has given me 2 meds (Stocrin 600 and Ricovir EM). I am having heavy nausea that is really affecting my daily life. I have asked the doctor to give me a medication for the nausea which is Dimenhydrinate 50 mg, will this affect my medication? Also, how long does the nausea lasts? I am really having a hard time focusing especially with work. I hope you can help me on this one. Is there any way I can reduce or prevent this by not taking anymore drugs?

Thank you so much! I am really at lost here because I don't know anyone who to ask. I only have my doctor to guide me and I have no one to talk to who is going through or has gone through the same situation I am now.

Response from Mr. Vergel

I am sorry about your nausea. In most cases, it gets better as time progresses.

Dimenhydrinate has no effect on HIV drug blood levels.

Here is information we posted at thebody.com on how to manage it: Nausea, Upset Stomach, Vomiting

Hang in there!

Nelson



Previous
Iniciación
Next
no quiero dejar finasteride....

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement